# SDR REXA2018012300047

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 23,552 hours, 16,688 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SMOKE DETECTOR IN FORWARD CARGO INOPERATIVE.  REMOVED AND REPLACED THE SMOKE DETECTOR. OPS CHECKED GOOD IAW AMM 26-17-01.
